# SDR AALA201701069002

- Difficulty date: January 5, 2017
- Submitted: January 9, 2017
- Operation: Air carrier
- Aircraft: N820AW
- Make and model: Airbus A319-132
- Aircraft serial: 1397
- Aircraft time: 53,635 hours, 22,945 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT3454H
- Part serial: 4653
- Condition: Odor
- Location: E/E Bay
- Part time: 41,739 hours, 24,664 cycles
- Stage of operation: CR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IN CRUISE AT 360 APPROXIMATELY, 1 HOUR OF FLIGHT , FLIGHT CREW SMELLED STRONG CHEMICAL/PLASTIC DOOR . FLIGHT ATTENDANT SAID OVEN HAD BEEN ON, ODOR DISSIPATED SOME WHAT, BUT RETURNED THE REMAINDER OF THE FLIGHT AND AT GATE. AIRCRAFT WAS GROUNDED.  REPLACED AVIONICS FAN 20HQ IAW AMM 21-26-51.
